# SDR ABXA20190104001

- Difficulty date: January 4, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 87,327 hours, 31,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE FUSELAGE SKIN AFT OF THE FORWARD LOWER CARGO DOOR AT STA 618, S31R. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
